# SDR USAA980636

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654587545
- Condition: Corroded
- Location: Bs 280-350
- Part time: 39,718 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-3 CHECK VISUAL INSPECTION, FOUND CORROSION 2 INCH BY 70 INCH ALONG FORWARD SERVICE DOOR 'Z' ANGLE LOWER SILL INBOARD CHORD ANGLE AT BS 280-350 RBL 35.  CORROSION TASK NR C53-107-01.  REPLACED PART PER BOEING 737-300 SRM 51-40-02 AND 51-20-05.  (M)
